WE CAN HELP
Book a FREE consultation  
For a free consultation or assistance, please call 020 7730 6666

Browse by Category

Can Propecia Cause Anxiety and Depression?

Belgravia have treated thousands of men with treatment courses based around the MHRA licensed medication Propecia over the past 10 years with great success. Very few men will experience side effects from the use of Propecia and for those that do, they have always been reported to be temporary (either wear off with continued use or once the medication is stopped). In clinical trials Propecia’s side effects affected less than 2% of users and consisted of lowered libido and difficulty achieving an erection. No long-term side effects have been reported by any of Belgravia’s clients or by Merck – Propecia’s manufacturers.

propecia-foil-cropped1For the first time a client recently reported attacks of depression, mood swings and nightmares that seemed to coincide with his use of Propecia. He stated, “it took a while to work out it was Propecia that caused it and still wish this wasn’t the case as it really was great for my hair.” The client also informed us that the effects were temporary and “have mostly worn off now”.

As already stated, we have treated thousands of men with Propecia, which means that according to our records the chance of experiencing such effects is much less than 1%, but we will be monitoring future users and keeping this post updated should there be any further reports of similar effects.

Please feel free to leave your comments should you have any feedback regarding the use of Propecia.

Share this article

No Comments

No comments yet.

Comment on this article

* required field

Will not be published

Online Consultation

Submit an instant online consultation so that one of Belgravia’s hair loss specialists can diagnose your condition and recommend an effective course of treatment, wherever you live.